Differential and Integral Equations

Quenching problem in nonhomogeneous media

Jong-Shenq Guo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The purpose of this paper is to study the critical value of the quenching problem for a semilinear heat equation with negative power reaction term which depends also on the spatial variable. This problem arises when we deal with nonhomogeneous media. We show that the critical value exists and is finite. Moreover, we also give some estimates of the critical value.

Article information

Differential Integral Equations, Volume 10, Number 6 (1997), 1065-1074.

First available in Project Euclid: 1 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K60: Nonlinear initial value problems for linear parabolic equations
Secondary: 35B99: None of the above, but in this section 35K57: Reaction-diffusion equations


Guo, Jong-Shenq. Quenching problem in nonhomogeneous media. Differential Integral Equations 10 (1997), no. 6, 1065--1074. https://projecteuclid.org/euclid.die/1367438219

Export citation